Depo-Provera - I have been on the shot for just over a year. For the first two months I had such light spotting that it was barley noticeable. Since then I have had no bleeding or cramping. But yesterday, after 9 months of no bleeding, I got my period. Back with agonizing cramps(the reason I got the shot to get away from) and all. Is this normal?
Depo-Provera - after a year of no bleeding, suddenly a period?
- 15 Feb 2015 by zina_95
- 15 February 2015
- depo-provera, provera, birth control, barley, contraception, period, bleeding, spotting
Added 15 Feb 2015:
-My last two shots my have been 11 weeks apart, used to be 10 weeks apart
-There is still 4 weeks until my next shot
Is it almost time for another shot? Possibly this is just a one time thing that needed to happen after no period for that long. Of course if you have severe pain or very heavy bleeding, see your dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Aug 2014 • 1 answer
Updated 10 Mar 2015 • 1 answer
Updated 27 Dec 2018 • 4 answers
Updated 30 Nov 2015 • 1 answer
Updated 22 Apr 2016 • 1 answer